# SDR USAA2012020900012

- Difficulty date: February 8, 2012
- Submitted: February 9, 2012
- Operation: Air carrier
- Aircraft: N112US
- Make and model: Airbus A320-214
- Aircraft serial: 1134
- Aircraft time: 33,445 hours, 19,844 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664105
- Part serial: A6839
- Condition: Faulty
- Location: L1 Door
- Part time: 27,077 hours, 14,949 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED L1 DOOR SLIDE WOULD NOT ARM.  REMOVED AND REPLACED L1 DOOR ESCAPE SLIDE/ RAFT AND GIRT BAR ASSEMBLY IAW AIRBUS MAINTENANCE MANUAL 52-11-22.
